# SDR FDEA201708212290

- Difficulty date: August 21, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR FWD HINGE LOBES EXISTING REPAIR BUSHINGS  INSIDE DIAMETER OUT OF LIMITS AND TWO BUSHINGS DAMAGED.  REWORKED AND FOUND EXCEEDED LIMITS IAW CMM 52-34-04.
